# SDR A6WA201441249

- Difficulty date: March 11, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 26,242 hours, 25,514 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5007075T6
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT 131AL CUTOUT HAS 1 LOOSE & 1 MIGRATED FREEZE PLUG.  REPAIRED TWO EACH FASTENER HOLES ON LT FWD FUSELAGE SKIN AT PANEL 131AL CUTOUT IAW AWAC SUPPLEMENT 14-039.
